# SDR UPS06447879

- Difficulty date: August 15, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 520 RBL90 SEAT TRACK CRACK, CRACK LENGTH 1/2".  BS 480 TO BS 530 RBL90 SEAT TRACK REPAIRED AS PER SRM 53-10-05 FIG 1A.
